# SDR 01FDEA00248

- Difficulty date: April 4, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE LEVEL FLT 330 MAIN CARGO DOOR LIGHT ILLUM ON 2ND OFF PNL.  FOLLOW RED TAB HOWEVER, LIGHT REMAIN ON.  *S/D*  REMOVED AND REPLACED LATCH WARN SWITCH 9034 PER BOEING STANDARD WIRING PRACTICES MANUAL CHPT 20.  OPS CK OK PER MM 52-70-001-5.
